# SDR HNAA0800162

- Difficulty date: May 2, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 35,725 hours, 40,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE APPLYING POWER ON T/O AND UPON LANDING ROLL EMERGENCY LIGHTS ILLUMINATED FOR ABOUT 5 SECONDS EACH TIME.  FOUND PIN ON 3351-J1 CONNECTOR NOT LOCKED IN PLACE.  LOCKED PIN IN PROPER POSITION.  NO OTHER DEFECTS NOTED.
